# SDR DXTA2025030302528

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N310QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500147
- Aircraft time: 9,660 hours, 7,539 cycles
- System (JASC): 2700 · Flight Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB CONTROL: WE WERE AT FL400, 2 YELLOW AND 1 WHITE CAS MESSAGES POPPED UP ON THE PFD (GND SPLR FAIL, PTRIM NML FAIL, AND SPOILER FAULT). WE CONSULTED THE QRH, LANDED AT DESTINATION SAFELY. CORRECTIVE ACTION; AS INSTRUCTED BY MCC, SWAPPED FCE1 & FCE2 IAW EMB505 AMM 27-03-01 AND PERFORMED ALL REQUIRED ELECTRICAL RIGGINGS ON FLAP/SPOILERS SYSTEM IAW EMB505 AMM 27-50-00 & 27-60-00. FOUND SYSTEM WORKING NORMALLY WITH NO CAS MESSAGES POSTED.
